MAUDE Adverse Event Report: CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number R51006004L
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the balloon of a 6mmx 4cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter ruptured at 4 atmospheres (atm).An unknown device was successfully used as a replacement.There were no reported injuries to the patient.This was during a trans-radial intervention (tri) pre-dilation.Additional information was requested but was not provided.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, the balloon of a 6mmx 4cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter ruptured at 4 atmospheres (atm).An unknown device was successfully used as a replacement.There were no reported injuries to the patient.This was during a trans-radial intervention (tri) pre-dilation.Additional information was requested but was not provided.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 82317880 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis and based on the limited images provided, the reported customer complaint ¿balloon burst at/below rbp¿ could not be evaluated.Without the return of the device the exact cause of the reported event could not be determined.Unspecified procedural, handling, and/or anatomical factors may have contributed to the reported issue.According to the warnings in the safety information in the instructions for use, ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.Do not use if product damage is suspected or evident.To reduce the potential for vessel damage or the risk of dislodgement of particles it is very important that the inflated diameter of the balloon should approximate the diameter of the vessel just proximal and distal to the lesion.The balloon dimensions are printed on the product label.The compliance table incorporated with the product shows how balloon diameter increases as pressure increases.Do not exceed the rated burst pressure recommended on the label.The rated burst pressure is based on the results of in vitro testing.At least 99.9% of the balloons (with a 95% confidence) will not burst at or below their rated burst pressure.Use of a pressure monitoring device is recommended to prevent over-pressurization.Pressure in excess of the rated burst pressure can cause balloon rupture and potential inability to withdraw the catheter through the introducer sheath.Balloon rupture can cause vessel damage and the need for additional intervention.Use only the recommended balloon inflation medium (a 50/50 mixture by volume of contrast medium and normal saline).Never use air or any gaseous medium to inflate the balloon.¿ based on the information available for review, there is no indication to suggest that the reported failure could be related to the design or manufacturing process of the unit.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
SABERX RADIANZ
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 
7863138372
MDR Report Key22911823
Report Number3007635982-2025-00180
Device Sequence Number9221298
Product Code LIT
UDI-Device Identifier20705032081754
UDI-Public(01)20705032081754(17)270731(10)82317880
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberR51006004L
Device Lot Number82317880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGURU; BRITE TIP RADIANZ
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian